# SDR CALA2025071106445

- Difficulty date: July 11, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 83,606 hours, 30,420 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG10970
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 49,928 hours, 18,622 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARTIAL DEPLOYMENT OF DOOR SLIDE 1R REMOVED AND REPLACED RIGHT FWD EMERGENCY ESCAPE SLIDE REF AMM 25-66-01.  ACCOMPLISHED RII REQUIREMENTS FOR DOOR 1R EMERGENCY ESCAPE SLIDE INSTALL REF GMM 09-25-05.
